# SDR AWXA0001340

- Difficulty date: February 14, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 36,840 hours, 17,203 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - EMERGENCY LANDING - 2/10/01 - ON DESCENT INTO SEA THE GREEN HYDRAULIC SYSTEM WENT TO LOW LEVEL.  IN SEA THE AIRCRAFT WAS INSPECTED AND NO LEAKS FOUND.  THE GREEN SYSTEM HYDRAULIC SYSTEM WAS SERVICED TO FULL AND NO FURTHER PROBLEMS REPORTED.  THIS WAS THE FIRST FLIGHT AFTER NR 1 ENGINE CHANGE AND PROBABLY HAD AIR TRAPPED IN THE SYSTEM AFTER THE ENGINE CHANGE.
